# SDR SWAA2024080521738

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 10,735 hours, 5,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD O/B FLASHLIGHT RED LIGHT DURING TEST<[01] REMOVED AND REPLACED FWD O/B FLASHLIGHT PER 25-64-00. OPS TEST GOOD
